# SDR VJ9800058

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Gouged
- Location: Nr 1 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING RT WING, NR 1 SLAT MAIN TRACK (CENTER), GOUGED.  BLENDED AREA IAW DC9 SRM 53-01, FIG 1.  BLEND DEPTHS WITHIN LIMITS PER RES 1 1668, TREATED AREA IAW SRM 51-10-3 AND AERO EO 98-822, COMPLETED FORM 8110-3.  (M)
